# SDR 2006FA0000913

- Difficulty date: August 17, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shaft
- Part number: AA3216CW
- Part serial: N35478
- Condition: Sheared
- Location: Air Pump
- Part time: 173 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INSTRUMENT AIR PRESSURE WENT TO -0- IN FLIGHT, PILOT THEN SELECTED STANDBY PUMP AND RETURNED TO BASE.  UPON TROUBLESHOOTING, THE MECHANIC REMOVED THE AIR PUMP AND FOUND THE SHAFT WAS SHEARED.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.  (K)
